# SDR AALA20071880

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 22DEF INOPERATIVE.  SECURED PIN UNDER J BOX FOR EMERGENCY LIGHT AT LEFT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
